| Catalog Number |
07P57-20 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Complete information for section a1 patient identifier is (b)(6).
Event or Problem Description
The customer observed falsely decreased alinity c calcium result for one patient.The following data was provided: sid (b)(6), initial result = 5.3 repeated with a 10 point precision run all results 9.4 patient was redrawn and result was 8.2.Reference range = 8.4-10.2 mg/dl no impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.A review of tracking and trending did not identify any trends.Device history record review did not identify any nonconformances or deviations with lot number 35613un24 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent lot 35613un24 was identified.
Event or Problem Description
The customer observed falsely decreased alinity c calcium result for one patient.The following data was provided: sid (b)(6) initial result = 5.3 repeated with a 10 point precision run all results 9.4 patient was redrawn and result was 8.2.Reference range = 8.4-10.2 mg/dl no impact to patient management was reported.